# SDR UALA2009102203299

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,350 hours, 12,910 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 619
- Condition: Faulty
- Location: Position 1
- Component: Prsov
- Component part number: 32144882
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG BLEED WILL NOT CLOSE.  REPLACED LEFT ENGINE PRSOV WITH ENGINE HIGH STAGE VALVE. NO HELP. REPLACED HIGH STAGE VALVE WITH PRSOV VALVE. SUSPECT LEFT ENGINE PRSOV REGULATOR. LEFT ENG PRSOV REGULATOR REMOVED. REPLACED PRSOV REGULATOR. ACCOMPLISHED IDLE RUN, CHECKS GOOD.
